# SDR B4MR98082

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs478 S4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-26-09 / SB727-53-0084, FOUND INTERNAL SKIN AT BS 478 ABOVE S4L HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  ULTRASONIC THICKNESS CHECK MINIMUM NOMINAL .034 TO .036.  HFEC INSP C/W NO DEFECTS NOTED.  REPAIRED PER PART III OF BOEING S/B 727-53-0084 REV 4 IAW BOEING DRAWING 69-62161 SHEET 3.  NON-ROUTINE TASK CARD NUMBERS 114557 AND 114796.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
